Cardiogenic shock caused by simultaneous subacute stent thrombosis after implantation of sirolimus-eluting stents

Research output: Contribution to journalArticle

7 Citations (Scopus)

Abstract

Stent thrombosis is a feared complication of percutaneous coronary intervention, although there is a low incidence of thrombotic events following drug-eluting stent implantation. We report a case with cardiogenic shock complicated by acute myocardial infarction due to simultaneous subacute stent thrombosis occurring 3 days after implantation of two sirolimus-eluting stents in the proximal left anterior descending artery (LAD) and in the proximal right coronary artery (RCA).

Original languageEnglish
Pages (from-to)423-425
Number of pages3
JournalInternational Journal of Cardiology
Volume120
Issue number3
DOIs
Publication statusPublished - 2007 Sep 3

    Fingerprint

Keywords

  • Multivessel
  • Sirolimus-eluting stent
  • Subacute stent thrombosis

ASJC Scopus subject areas

  • Cardiology and Cardiovascular Medicine

Cite this